# SDR SIMA20130413006

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 24,120 hours, 21,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND FRAME 23 CRACKED BETWEEN STRINGERS 15R AND 16R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CRACKED SECTION OF THE FRAME, FABRICATED AND INSTALLED NEW REPAIR PARTS IAW EO EM-53MR-1808.  THE AIRCRAFT WAS RETURNED TO SERVICE.
